Repositorio de producción científica de la Universidad de Sevilla

Structure of the pullback attractor for a non-autonomous scalar differential inclusion

 

Advanced Search
 
Opened Access Structure of the pullback attractor for a non-autonomous scalar differential inclusion
Cites

Show item statistics
Icon
Export to
Author: Caraballo Garrido, Tomás
Langa Rosado, José Antonio
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2016-08
Published in: Discrete and Continuous Dynamical Systems - Series S, 9 (4), 979-994.
Document type: Article
Abstract: The structure of attractors for differential equations is one of the main topics in the qualitative theory of dynamical systems. However, the theory is still in its infancy in the case of multivalued dynamical systems. In this paper we study in detail the structure and internal dynamics of a scalar differential equation, both in the autonomous and nonautonomous cases. To this aim, we will also show a general result on the characterization of a pullback attractor for a multivalued process by the union of all the complete bounded trajectories of the system.
Cite: Caraballo Garrido, T. y Langa Rosado, J.A. (2016). Structure of the pullback attractor for a non-autonomous scalar differential inclusion. Discrete and Continuous Dynamical Systems - Series S, 9 (4), 979-994.
Size: 213.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/44886

DOI: 10.3934/dcdss.2016037

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)